A model of point configurations given by a semi-parametric interaction. / Grabarnik, Pavel; Shcherbakov, Vadim.

In: Moscow University Mathematics Bulletin, Vol. 67, No. 2, 2012, p. 47-51.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)47-51
JournalMoscow University Mathematics Bulletin
Issue number2
Publication statusPublished - 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17212510